# SDR DLM88021280

- Difficulty date: November 2, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 32,954 hours, 26,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833703
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR RETRACTED NORMALLY HOWEVER DURING ACCELERATION THE NOSE GEAR UNSAFE LIGHT ILLUMINATED. REPLACED NOSE GEAR UPLOCK PROXIMITY SWITCH. CYCLED GEAR CHECKS OK.
